Open Access
Translator Disclaimer
August, 1981 The Central Limit Theorem for Markov Chains
Thomas G. Kurtz
Ann. Probab. 9(4): 557-560 (August, 1981). DOI: 10.1214/aop/1176994361

Abstract

A form of the central limit theorem for vector valued Markov chains is given, which is applicable to models arising in polymer chemistry.

Citation

Download Citation

Thomas G. Kurtz. "The Central Limit Theorem for Markov Chains." Ann. Probab. 9 (4) 557 - 560, August, 1981. https://doi.org/10.1214/aop/1176994361

Information

Published: August, 1981
First available in Project Euclid: 19 April 2007

zbMATH: 0478.60034
MathSciNet: MR624682
Digital Object Identifier: 10.1214/aop/1176994361

Subjects:
Primary: 60F05
Secondary: 60G42 , 60J10

Keywords: central limit theorem , Markov chains , Martingales , Polymers

Rights: Copyright © 1981 Institute of Mathematical Statistics

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.9 • No. 4 • August, 1981
Back to Top